# SDR USAASB02040

- Difficulty date: February 23, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5717623115
- Condition: Cracked
- Location: Cockpit
- Part time: 38,798 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1145 - EN ROUTE FROM PHL-RSW, AT FL350, THE CAPTAINS SLIDING WINDOW OUTER PANE CRACKED.  CREW ACCOMPLISHED QUICK REF HANDBOOK PROCEDURES AND DUE TO THE ICING CONDITIONS IN FLORIDA, THE FLIGHT DIVERTED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE CAPTAINS SLIDING WINDOW AND AS A PRECAUTIONARY MEASURE, THEY REPLACED THE WINDOW HEAT CONTROLLER (P/N 231-2).  OPERATIONAL CHECK GOOD.  (M)
